# SDR IPXA2024092620567

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 25,427 hours, 15,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UP5131001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE OF THE E&E BAY HAS A CRACKED WEB BETWEEN FR 11 - 12 DOT 07586-01. INSTALLED WEB  NEW  P/N: UP513100-1.IAW A300-600 SRM 51-40-21.
